# SDR IPXA2021082373015

- Difficulty date: August 20, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N359UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37870
- Aircraft time: 19,818 hours, 7,215 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869134
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  DAMAGE ON M/D FLOOR PANEL AT STA 1480,AND BETWEEN RBL 54.75 AND 77.50.FABRICATE THE REPLACEMENT FLOOR PANEL PER EO NO.B767-5320-9693-I.
